# SDR 08FDEA00344

- Difficulty date: February 2, 2008
- Submitted: February 5, 2008
- Operation: Air carrier
- Aircraft: N209FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22931
- Aircraft time: 33,336 hours, 19,358 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5893543109
- Part serial: 95265H5575
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AT FL310 PILOTS WINDSHIELD BEGAN TO CRACK ON INNER AND OUTER PANELS.  REMOVED AND REPLACED CAPT'S WINDSHIELD IAW 727 MM 56-11-011-4.  ALSO REPLACED WINDOW HEAT CONTROLLER IAW 30-41-033-4 AND 30-41-013-5.  CHECKED WINDOW HEAT CONDUCTIVE COATING AND SENSOR PER MM 30-41-042-5 AND WDM 30-41-11 PIN 14 HAS 37.5 OHMS, WHICH IS CORRECT FOR THIS WINDOW A/C OK TO CONTINUE.
